# SDR DLL10953002

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Frame
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT B-LETTER CHECK, FOUND BULKHEAD FRAME CRACKED, AT FS 1363 HORZ LEG LT SIDE WL160.  REPAIRED PER SRM 53-11-00, PG 932-933
